# SDR SWIA2018072444894

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 38,012 hours, 23,522 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED GEAR DISAGREE WARNING MESSAGE, FOR NOSE WHEEL DOWN. PRECEDING AIRCRAFT ABORTED DUE TO SEVERE NOSE WHEEL VIBRATION AND AIRCRAFT DAMAGE. DEBRIS WAS FOUND ON THE RUNWAY. RETURNED TO FIELD WITH A NORMAL LANDING AND NORMAL FUNCTIONALITY. (FLT 3020) CLOSED RIGGED PX22 IAW AMM. OPS CHECK GOOD AT THIS TIME.
